Alert archive / Louisiana / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 4, NWS Lake Charles, LA

March 15, 2022Saint Martin Parish, St. Mary Parish, Louisiana

NWS Lake Charles, LA issued this severe thunderstorm warning at Mar 15, 2022, 4:23 AM CDT for Saint Martin Parish, St. Mary Parish, Louisiana. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 15, 2022, 4:23 AM CDT (09:23 UTC)
Expired
Mar 15, 2022, 5:30 AM CDT
In force
67 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Saint Martin Parish, LA, St. Mary Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 9.4 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2022-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 18 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2022-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 315 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
18 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
616 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
315 m²/s²
0-3 km storm-relative helicity
365 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

101 
WUUS54 KLCH 150923
SVRLCH
LAC099-101-151030-
/O.NEW.KLCH.SV.W.0004.220315T0923Z-220315T1030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lake Charles LA
423 AM CDT Tue Mar 15 2022

The National Weather Service in Lake Charles has issued a

* Severe Thunderstorm Warning for...
  St. Mary Parish in south central Louisiana...
  Southeastern St. Martin Parish in south central Louisiana...

* Until 530 AM CDT.

* At 422 AM CDT, a severe thunderstorm was located over Glencoe, or 7
  miles south of Jeanerette, moving east at 35 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Morgan City, Franklin, Patterson, Berwick, Bayou Vista,
  Stephensville, Belle River, Baldwin, Ellerslie, Patterson Memorial
  Airport, Glencoe, Sorrel, Cote Blanche Island, Charenton, Pierre
  Part and Centerville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2955 9124 2955 9128 2948 9129 2953 9140
      2954 9140 2956 9141 2960 9154 2964 9157
      2965 9163 2974 9162 2975 9160 2976 9162
      2974 9163 2975 9175 2973 9182 2990 9166
      2992 9123 2985 9118 2981 9110 2970 9110
TIME...MOT...LOC 0922Z 280DEG 31KT 2981 9169 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Rua
3 follow-up statements
117 
WWUS54 KLCH 150945
SVSLCH

Severe Weather Statement
National Weather Service Lake Charles LA
445 AM CDT Tue Mar 15 2022

LAC099-101-151030-
/O.CON.KLCH.SV.W.0004.000000T0000Z-220315T1030Z/
St. Mary LA-St. Martin LA-
445 AM CDT Tue Mar 15 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR ST. MARY AND SOUTHEASTERN ST. MARTIN PARISHES...

At 445 AM CDT, a severe thunderstorm was located near Franklin,
moving east at 35 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Morgan City, Franklin, Patterson, Berwick, Bayou Vista,
Stephensville, Belle River, Baldwin, Ellerslie, Patterson Memorial
Airport, Charenton, Pierre Part and Centerville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2965 9163 2991 9153 2992 9123 2985 9118
      2981 9110 2970 9110 2955 9124 2955 9128
      2948 9129 2953 9140 2954 9140 2956 9141
      2960 9154 2964 9157
TIME...MOT...LOC 0945Z 276DEG 32KT 2979 9145 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Rua
382 
WWUS54 KLCH 150956
SVSLCH

Severe Weather Statement
National Weather Service Lake Charles LA
456 AM CDT Tue Mar 15 2022

LAC099-101-151030-
/O.CON.KLCH.SV.W.0004.000000T0000Z-220315T1030Z/
St. Mary LA-St. Martin LA-
456 AM CDT Tue Mar 15 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM CDT
FOR NORTHEASTERN ST. MARY AND SOUTHEASTERN ST. MARTIN PARISHES...

At 456 AM CDT, a severe thunderstorm was located near Patterson
Memorial Airport, or near Patterson, moving east at 35 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Morgan City, Patterson, Berwick, Stephensville, Bayou Vista, Belle
River, Patterson Memorial Airport, Pierre Part and Centerville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2959 9152 2991 9141 2992 9123 2985 9118
      2981 9110 2970 9110 2955 9124 2955 9128
      2948 9129 2948 9130 2953 9140 2954 9140
      2956 9141
TIME...MOT...LOC 0956Z 280DEG 31KT 2977 9134 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Rua
875 
WWUS54 KLCH 151025
SVSLCH

Severe Weather Statement
National Weather Service Lake Charles LA
525 AM CDT Tue Mar 15 2022

LAC099-101-151035-
/O.EXP.KLCH.SV.W.0004.000000T0000Z-220315T1030Z/
St. Mary LA-St. Martin LA-
525 AM CDT Tue Mar 15 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ST. MARY AND
SOUTHEASTERN ST. MARTIN PARISHES WILL EXPIRE AT 530 AM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

LAT...LON 2959 9152 2991 9141 2992 9123 2985 9118
      2981 9110 2970 9110 2955 9124 2955 9128
      2948 9129 2948 9130 2953 9140 2954 9140
      2956 9141
TIME...MOT...LOC 1025Z 280DEG 31KT 2973 9106 

$$

Rua

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 3:18 AM CDT, 1 hour 5 minutes earlier.

Area forecast discussion, Mar 15, 3:18 AM CDT, 1 hour 5 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
318 AM CDT Tue Mar 15 2022

.SHORT TERM [Today through Thursday]...

A line of thunderstorms associated with a prefrontal trough is
working east across the region this morning. Instability remains
very limited, however a marginal risk of severe weather remains in
place until the line of storms exits to the east. A cold front
remains in Southeast Texas, however this boundary will also move
east across the area this morning. High pressure over the plains
will slide southeast today behind the front, however an upper low
will continue to allow showers to linger in the lakes and Central
LA into the evening.

High pressure will move across the area during Wednesday. The
Pacific air mass will produce near normal temperatures for the
date.

The ridge will slip east Thursday which will allow the return flow
to become established ahead of the next approaching system. Low
pressure will again develop in the southern plains as another
disturbance aloft moves across the Rockies. A few showers will be
possible by late Thursday as lift increases ahead of the system.

05

.LONG TERM [Friday through Monday]...

Showers and thunderstorms will become likely Thursday night into
Friday as the disturbance aloft and cold front moves through the
region. The cold front will move through early Friday with rain
chances decreasing by mid day. High pressure will settle over the
area for Saturday with slightly below normal temperatures
anticipated.

05

&&

.MARINE...

A cold front is forecast to move through the coastal waters
this morning and thunderstorm chances will decrease behind the
boundary. Expect elevated offshore flow in the wake of the cold
front, with winds diminishing by Wednesday as high pressure
builds over the region.

05

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  70  50  69  48 /  40  20   0   0
LCH  73  50  72  49 /  10   0   0   0
LFT  75  53  73  51 /  40   0   0   0
BPT  74  50  75  52 /   0   0   0   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Small Craft Exercise Caution until 1 PM CDT this afternoon for
     GMZ450-452-455-470-472-475.

&&
Hazardous weather outlook, Mar 14, 3:40 PM CDT, 12 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
340 PM CDT Mon Mar 14 2022

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-152045-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-East Cameron-
Tyler-Hardin-Jefferson-Orange-Northern Jasper-Northern Newton-
Southern Jasper-Southern Newton-
340 PM CDT Mon Mar 14 2022

This Hazardous Weather Outlook is for central Louisiana, south
central Louisiana, southwest Louisiana, west central Louisiana and
southeast Texas.

.DAY ONE...Tonight.
Cold front moves across the region overnight and exiting the south
central Louisiana coast around midday tomorrow. There is a slight
chance that a storm may become severe with the main threat from winds
or hail... although a tornado is also possible.

There is of hazardous weather at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Conditions improve on Tuesday and mild weather is expected through
early Friday ahead of a next front. Showers and thunderstorms will
develop across southeast Texas and southern Louisiana on Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ430-432-435-450-452-455-470-472-475-152045-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City LA
out 20 NM-Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
340 PM CDT Mon Mar 14 2022

This Hazardous Weather Outlook is for the Gulf of Mexico and the
coastal lakes and bays of the Gulf of Mexico.

.DAY ONE...Tonight.
A Small Craft Should Exercise Caution has been posted for tonight.
Winds of 15 to 29 knots and seas of four to six feet. Showers and
thunderstorms in the coastal waters overnight ahead of the cold
front.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Winds begin to relax late on Tuesday with seas falling but winds will
remain elevated into Wednesday. Another front approaches on Friday
with winds and seas increasing. Showers and thunderstorms will
accompany the passage of this front.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Mar 15, 2:17 AM CDT, 2 hours 6 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
217 AM CDT Tue Mar 15 2022

LAZ029-031>033-042>044-052-074-150800-
Acadia LA-Jefferson Davis LA-Lafayette LA-Vermilion LA-St. Landry LA-
Avoyelles LA-Evangeline LA-Allen LA-East Cameron LA-
217 AM CDT Tue Mar 15 2022

...Strong thunderstorms will impact portions of central Lafayette,
eastern Jefferson Davis, Evangeline, Acadia, northwestern Vermilion,
south central Avoyelles, St. Landry and southeastern Allen Parishes
through 300 AM CDT...

At 217 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Beaver to near Iota to Thornwell. Movement
was east at 45 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Lafayette, Opelousas, Crowley, Eunice, Jennings, Scott, Rayne,
Oakdale, Carencro, Ville Platte, Kaplan, Church Point, Mamou, Lake
Arthur, Basile, Iota, Gueydan, Elton, Leonville and Mermentau.

This includes the following highways...
 Interstate 10 in Louisiana between mile markers 58 and 100.
 Interstate 49 between mile markers 1 and 47.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3089 9190 3029 9200 2997 9233 3002 9284
      3031 9275 3086 9263
TIME...MOT...LOC 0717Z 272DEG 41KT 3079 9251 3034 9258 3011 9278

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Rua
Local storm report, Mar 15, 2:33 AM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
233 AM CDT TUE MAR 15 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0148 AM     MARINE TSTM WIND 1.5 E PORT ARTHUR       29.90N 93.90W
03/15/2022  M35 MPH          GMZ430             TX   C-MAN STATION

            35.4 KNOTS WAS RECORDED AT THE PORT ARTHUR
            TIDE STATION.

&&
Local storm report, Mar 15, 2:39 AM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAKE CHARLES LA
239 AM CDT TUE MAR 15 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0148 AM     MARINE TSTM WIND 1.5 E PORT ARTHUR       29.90N 93.90W
03/15/2022  M41 MPH          GMZ430             TX   C-MAN STATION

            35.4 KNOTS WAS RECORDED AT THE PORT ARTHUR
            TIDE STATION.

&&
Special weather statement, Mar 15, 2:42 AM CDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
242 AM CDT Tue Mar 15 2022

LAZ052-074-150800-
Vermilion LA-East Cameron LA-
242 AM CDT Tue Mar 15 2022

...A strong thunderstorm will impact portions of eastern Cameron and
southwestern Vermilion Parishes through 300 AM CDT...

At 242 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Lacassine National Wildlife Refuge, moving east at
40 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Grand Chenier, Rockefeller Wildlife Range, Lowry and Florence
Landing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2961 9273 2971 9295 2974 9308 2975 9310
      3004 9289 2997 9230 2957 9255
TIME...MOT...LOC 0742Z 272DEG 35KT 2989 9285

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Rua
Special weather statement, Mar 15, 2:59 AM CDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
259 AM CDT Tue Mar 15 2022

LAZ029-033-043>045-052>054-074-150900-
Acadia LA-Iberia LA-Lafayette LA-Vermilion LA-St. Landry LA-
Avoyelles LA-Upper St. Martin LA-St. Mary LA-East Cameron LA-
259 AM CDT Tue Mar 15 2022

...Strong thunderstorms will impact portions of Iberia, southeastern
Cameron, Lafayette, west central St. Mary, eastern Acadia, Vermilion,
southeastern Avoyelles, St. Martin and St. Landry Parishes through
400 AM CDT...

At 258 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Dupont to near Church Point to near Kaplan
to 11 miles northwest of Pecan Island to 8 miles southwest of
Rockefeller Wildlife Range. Movement was east at 35 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Lafayette, New Iberia, Opelousas, Abbeville, Catahoula, Scott, Breaux
Bridge, Rayne, Carencro, St. Martinville, Jeanerette, Kaplan, Church
Point, Krotz Springs, Leonville, Arnaudville, Melville, Palmetto,
Rockefeller Wildlife Range and Freshwater City.

This includes the following highways...
 Interstate 10 in Louisiana between mile markers 86 and 127.
 Interstate 49 between mile markers 1 and 32.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2965 9280 2965 9282 2976 9265 3003 9240
      3097 9198 3095 9180 3085 9182 3070 9173
      3050 9176 3044 9164 3031 9162 3024 9153
      2990 9168 2973 9179 2971 9185 2958 9190
      2955 9199 2962 9204 2958 9205 2953 9231
TIME...MOT...LOC 0758Z 281DEG 47KT 3089 9196 3040 9218 3003 9235 2976
9260 2960 9286

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Rua
Special weather statement, Mar 15, 3:58 AM CDT, 25 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
358 AM CDT Tue Mar 15 2022

LAZ045-052>055-151000-
Lower St. Martin LA-Iberia LA-Vermilion LA-Upper St. Martin LA-
St. Mary LA-
358 AM CDT Tue Mar 15 2022

...Strong thunderstorms will impact portions of Iberia, St. Mary and
central St. Martin Parishes through 500 AM CDT...

At 358 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Fordoche to near Maringouin to near
Catahoula to near Lydia to 11 miles east of Freshwater City to 22
miles south of Pecan Island. Movement was east at 40 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
New Iberia, Morgan City, Catahoula, Franklin, Patterson, Jeanerette,
Berwick, Bayou Vista, Cypremort Point, Avery Island, Baldwin,
Loreauville, Ellerslie, Patterson Memorial Airport, Butte La Rose,
Glencoe, Lydia, Sorrel, Cote Blanche Island and Lake Fausse Pointe.

This includes Interstate 10 in Louisiana between mile markers 124 and
129.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2972 9120 2952 9142 2954 9142 2963 9165
      2941 9185 2948 9181 2948 9182 2957 9203
      2969 9191 2954 9226 2955 9225 2973 9185
      2979 9185 2978 9183 2979 9182 2980 9199
      3044 9164 3010 9147 3004 9122
TIME...MOT...LOC 0858Z 281DEG 34KT 3066 9158 3044 9158 3018 9165 2988
9183 2960 9213 2932 9245

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Rua

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 11:40 PM CDTSevere Thunderstorm WarningLCHBeauregard35 min
Mar 15, 12:59 AM CDTSpecial Weather StatementLCHAllen46 min
Mar 15, 1:36 AM CDTSpecial Marine WarningLCH54 min
Mar 15, 1:49 AM CDTSpecial Weather StatementLCHBeauregard, Calcasieu, Cameron, Jefferson Davis56 min
Mar 15, 2:17 AM CDTSpecial Weather StatementLCHAcadia, Evangeline, Saint Landry43 min
Mar 15, 2:42 AM CDTSpecial Weather StatementLCHVermilion18 min
Mar 15, 2:59 AM CDTSpecial Weather StatementLCHLafayette, Saint Landry, Saint Martin, Vermilion61 min
Mar 15, 3:58 AM CDTSpecial Weather StatementLCHIberia, Saint Martin, St. Mary62 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.